# SDR USAASB96030

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AU
- Make and model: Boeing 737201
- Aircraft serial: 22868
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Det
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 771 - PIT - DIVERTED TO PIT DUE TO RIGHT WING AND BODY OVERHEAT.  RIGHT WING BODY OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  WENT OUT SHORTLY AFTER RIGHT ENGINE BLEED VALVE WAS CLOSED ACCORDING TO FLIGHT MANUAL PROCEDURE.  MAINTENANCE CHECKED WIRING RESISTANCE PER MM, CHECKS OK.  PRESSURIZED, NO LEAKS FOUND.  REPLACED OVERHEAT DETECTOR PRECAUTIONARY, CHECKS OK.  (M)
